How to treat anaphylactic shock: What to do if someone has a severe allergic reaction

Anaphylaxis - also known as anaphylactic shock - usually develops suddenly and gets worse very quickly. Anaphylaxis is a medical emergency. It can be very serious if not treated quickly.
Related: Eyebrow wax ‘nearly kills’ teenager after causing extreme allergic reaction
What to do if someone has anaphylaxis
The following advice is issued by the NHS.
If someone has symptoms of anaphylaxis, you should:
:: Use an adrenaline auto-injector if the person has one – but make sure you know how to use it correctly first
:: Call 999 for an ambulance immediately (even if they start to feel better) –... read more

 
19 September 2018 in Regional North East, Views: 35
Share:
 




News Widget for Webmasters


Realtime News

 

«
»
Mo Tu We Th Fr Sa Su
          1 2
3 4 5 6 7 8 9
10 11 12 13 14 15 16
17 18 19 20 21 22 23
24 25 26 27 28 29 30
31